# SDR HEER20160610696

- Difficulty date: June 10, 2016
- Submitted: June 10, 2016
- Operation: General aviation
- Aircraft: N448PH
- Make and model: Bell 407
- Aircraft serial: 54111
- Aircraft time: 3,775 hours
- Engine: Allsn 250C47B
- Engine time: 10,025 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWJ132877
- Condition: Spalled
- Location: Turbine
- Part time: 1,812 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 5-21-16 FOR TURBINE O/H.  NR 5 BEARING EXHIBITS SPALLING ON OUTER RACE AT SPLIT.  REPLACED NR 5 BEARING.
